# SDR WX0A2021021073639

- Difficulty date: February 8, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 9,712 hours, 4,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 766169
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (12WL) FAULTING BATTERY CAPACITANCE TEST / REMOVED AND REPLACED EPSU (12WL) BATTERY IAW AMM 33-51-00.  OPS CHECK GOOD.
